# SDR CA150706007

- Difficulty date: July 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,230 hours
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128A
- Condition: Damaged
- Location: Hyd System
- Part time: 4,776 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN)  NR 1 HYDRAULIC FLUID QUANTITY WAS OBSERVED DECREASING IN CRUISE AND THE AIRCRAFT DIVERTED TO THE NEAREST MAINTENANCE BASE. THE PRESSURE/FILL ADAPTOR ON THE NR 1 HYDRAULIC MANIFOLD ASSEMBLY WAS FOUND LEAKING AND A DAMAGED O-RING WAS REPLACED.
